On stationary points of nonexpansive set-valued mappings

被引:0
|
作者
Rafa Espínola
Meraj Hosseini
Kourosh Nourouzi
机构
[1] Universidad de Sevilla,Dpto. de Análisis Matemático, IMUS (Instituto Matemático de la Universidad de Sevilla)
[2] K. N. Toosi University of Technology,Faculty of Mathematics
关键词
stationary point; nonexpansive set-valued mapping; approximate stationary sequence; normal structure; weakly compact set; 54C60; 47H09;
D O I
暂无
中图分类号
学科分类号
摘要
In this paper we deal with stationary points (also known as endpoints) of nonexpansive set-valued mappings and show that the existence of such points under certain conditions follows as a consequence of the existence of approximate stationary sequences. In particular we provide abstract extensions of well-known fixed point theorems.
引用
收藏
相关论文
共 50 条
  • [1] On stationary points of nonexpansive set-valued mappings
    Espinola, Rafa
    Hosseini, Meraj
    Nourouzi, Kourosh
    [J]. FIXED POINT THEORY AND APPLICATIONS, 2015, : 1 - 13
  • [2] STATIONARY POINTS OF SET-VALUED CONTRACTIVE AND NONEXPANSIVE MAPPINGS ON ULTRAMETRIC SPACES
    Hosseini, Meraj
    Nourouzi, Kourosh
    O'Regan, Donal
    [J]. FIXED POINT THEORY, 2018, 19 (02): : 587 - 594
  • [3] FIXED-POINTS OF NONEXPANSIVE SET-VALUED MAPPINGS
    BOSE, RK
    MUKHERJEE, RN
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1978, 72 (01) : 97 - 98
  • [4] The homotopic invariance for fixed points of set-valued nonexpansive mappings
    Sims, B
    Xu, HK
    Yuan, GXZ
    [J]. FIXED POINT THEORY AND APPLICATIONS-BOOK, 2000, : 113 - 125
  • [5] The homotopic invariance for fixed points of set-valued nonexpansive mappings
    Sims, B
    Xu, HK
    Yuang, GXZ
    [J]. FIXED POINT THEORY AND APPLICATIONS, VOL 2, 2001, : 93 - 104
  • [6] FIXED-POINTS OF LOCALLY CONTRACTIVE AND NONEXPANSIVE SET-VALUED MAPPINGS
    KUHFITTIG, PKF
    [J]. PACIFIC JOURNAL OF MATHEMATICS, 1976, 65 (02) : 399 - 403
  • [7] APPROXIMATE FIXED POINTS OF NONEXPANSIVE SET-VALUED MAPPINGS IN UNBOUNDED SETS
    Reich, Simeon
    Zaslavski, Alexander J.
    [J]. JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2015, 16 (09) : 1707 - 1716
  • [8] Common strongly attractive points of nonexpansive set-valued mappings and applications
    Mohd. Asif
    Zubair Khan
    Abdul Wadood Khan
    [J]. Rendiconti del Circolo Matematico di Palermo Series 2, 2023, 72 : 3399 - 3413
  • [9] Common strongly attractive points of nonexpansive set-valued mappings and applications
    Asif, Mohd
    Khan, Zubair
    Khan, Abdul Wadood
    [J]. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 2023, 72 (07) : 3399 - 3413
  • [10] A porosity theorem for a class of nonexpansive set-valued mappings
    Reich, Simeon
    Zaslavski, Alexander J.
    [J]. COMPLEX ANALYSIS AND DYNAMICAL SYSTEMS VII, 2017, 699 : 275 - 282